# SDR CALA0500218

- Difficulty date: July 11, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 21,884 hours, 7,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM CORRODED AT SEVERAL AREAS UNDER NUT PLATE AREA AT STA 986.5, LBL 54 TO RBL 54.  REPAIRED FLOORBEAM IAW ECRA 5321-01246.
